# SDR AUS20020011

- Difficulty date: January 6, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transducer
- Part number: JL9154003
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) HYDRAULIC SYSTEM PRESSURE TRANSDUCER LOCATED IN LT WHEEL WELL FAILED. LOSS OF HYDRAULIC FLUID. SHUTTLE VALVE REPLACED.
